MAUDE Adverse Event Report: ZIMMER MEDIZINSYSTEME GMBH COOLTONE; STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING, PRODUCT CODE: NGX

ZIMMER MEDIZINSYSTEME GMBH COOLTONE; STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING, PRODUCT CODE: NGX
Model Number 5034
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rupture (2208)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No additional information was received regarding any treatment or medical intervention required for the reported event.A supplemental report will be submitted if additional information is obtained.Reporting delayed due to computer problems.
 
Event or Problem Description
Allergan aesthetics received a report from a patient who received cooltone treatment in (b)(6) 2024, and had severe pain in the right thigh and stopped treatment.Reporter indicated that the patient went to see a sports medicine doctor and was diagnosed with tendon tear from bone.It was reported that the patient lost all the muscle in the thighs and buttocks because of this.Though requested, additional event information was not provided by the patient.Zimmer medizinsysteme gmbh was informed by allerganaesthetics on this event.

Brand Name
COOLTONE
Common Device Name
STIMULATOR, MUSCLE, POWERED, FOR MUSCLE CONDITIONING, PRODUCT CODE: NGX
Manufacturer (Section D)
ZIMMER MEDIZINSYSTEME GMBH
junkersstrasse 9
neu-ulm, bavaria 89231
GM  89231
Manufacturer (Section G)
ZIMMER MEDIZINSYSTEME GMBH
leibnizstrasse 9
neu-ulm, bavaria 89231
GM   89231
Manufacturer Contact
stefan leinweber
junkersstrasse 9
neu-ulm, bavaria 89231
GM   89231
MDR Report Key23378729
Report Number8010720-2025-01774
Device Sequence Number8824437
Product Code NGX
UDI-Device Identifier04053815076698
UDI-Public04053815076698
Combination Product (Y/N)N
PMA/510(K) Number
K251378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5034
Device Catalogue NumberCS-MS-002-D-00
Device Lot NumberN/A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Initial Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown